# SDR 96UAL900617

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605UA
- Make and model: Boeing 767222
- Aircraft serial: 21866
- Engine: Pwa JT9D7R4D
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Failed
- Location: Galley
- Component: Sell, 8800010000
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE GALLEY OVEN WAS SMOKING AND SPARKING.  THE OVEN WAS REMOVED FROM THE AIRCRAFT AND RETURNED TO THE SHOP.  THE B-PHASE OVEN HEATING ELEMENT WAS FOUND INOPERABLE DURING OVERHAUL.
